# SDR UPS08M52192

- Difficulty date: March 26, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN - CORROSION IN SEAT TRACK CHANNEL AT STA 1841 X=107.  CORROSION AT AFFECTED AREA REMOVED MATL THK:0.100" (CHANNEL) MATL REMOVED:0.05 0" (STA1841-1853), MATL REMN:0.050".  FOUND OUT OF LIMIT.  DISCREPANT SEA TRACK AT STA1831 X=107, TRIM OUT.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT. 01EA SPLICE HAT SECT & 01EA SPLICE PLATE FAB.  NEW SEAT TRACK FROM STA 1831-2007 X=107 & REPAIR PARTS INSTALLED SRM 53-70-00 FIG 1 VI R35.
